# SDR IPXA2023062893536

- Difficulty date: June 9, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503504
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING A/C SIDE O/B FLAP O/B HINGE #3 LUG BORE HAS CORROSION AT STA XW=-638.305.REPAIRED CORRODED #3 LUG BORE AT THE R/H WING A/C SIDE O/B FLAP O/B HINGE AT STA XW=-638.305 IAW VTSAA EA 011-5710-01-A9985 I/R AND UPS EO MD11-5740-87383-A DATED 06/24/23. (MINOR)
